Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation différences")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4042

  • Page / 162
Export

Selection :

  • and

On the solution of certain systems of partial difference equations and linear dependence of translates of box splinesDAHMEN, W; MICCHELLI, C. A.Transactions of the American Mathematical Society. 1985, Vol 292, Num 1, pp 305-320, issn 0002-9947Article

Chaotic difference equations: generic aspectsSIEGBERG, H.-W.Transactions of the American Mathematical Society. 1983, Vol 279, Num 1, pp 205-213, issn 0002-9947Article

On some new discrete inequalities of the Bellman-Bihari typeEN HAO YANG.Nonlinear analysis. 1983, Vol 7, Num 11, pp 1237-1246, issn 0362-546XArticle

The Jacobi last multiplier for linear partial difference equationsLEVI, Decio; RODRIGUEZ, Miguel A.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 27, issn 1751-8113, 275205.1-275205.10Article

Soliton solutions for ABS lattice equations: II. Casoratians and bilinearizationHIETARINTA, Jarmo; ZHANG, Da-Jun.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 40, issn 1751-8113, 404006.1-404006.30Article

On the local stability of nonautonomous difference equations in RnARTZROUNI, M.Journal of mathematical analysis and applications. 1987, Vol 122, Num 2, pp 519-537, issn 0022-247XArticle

Sturmian comparison theorems for three-term recurrence equationsSUI-SUN CHENG.Journal of mathematical analysis and applications. 1985, Vol 111, Num 2, pp 465-474, issn 0022-247XArticle

Asymptotic behavior of solutions for a class of difference equationsHUANG, L; YU, J.Journal of mathematical analysis and applications. 1996, Vol 204, Num 3, pp 830-839, issn 0022-247XArticle

Strict bounds for the period of periodic orbits of difference equationsFISHER, D. C.Journal of mathematical analysis and applications. 1989, Vol 138, Num 1, pp 166-177, issn 0022-247XArticle

Effects of commensurable delays in the stability of difference equationsFERREIRA, J. M.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1985, Vol 100, Num 3-4, pp 191-199, issn 0308-2105Article

Practical aspects of digital sinewave generation using a second-order difference equationTHOEN, B. K.IEEE transactions on circuits and systems. 1985, Vol 32, Num 5, pp 510-511, issn 0098-4094Article

A nonlinear difference equation with two parametersBROWN, A.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1985, Vol 26, Num 4, pp 430-451, issn 0334-2700Article

A difference equation model for the hypercycleHOFBAUER, J.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 4, pp 762-772, issn 0036-1399Article

Decoupling of a system of partial difference equations with constant coefficients and applicationPHARES, A. J.Journal of mathematical physics. 1984, Vol 25, Num 7, pp 2169-2173, issn 0022-2488Article

Factorization of entire solutions of some difference equationsYANAGIHARA, N; YOSIDA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1984, Vol 60, Num 6, pp 185-188, issn 0386-2194Article

Sur l'itération fractionnaire d'un endomorphisme quadratique = Fractional iteraction of a quadratic endomorphismMIRA, C; MULLENBACH, S.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1983, Vol 297, Num 6, pp 369-372, issn 0249-6291Article

Hierarchical clustering in the spectra of incommensurate systemsBELL, S. C; STINCHCOMBE, R. B.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 6, pp 717-729, issn 0305-4470Article

Generating difference equations with the Darboux transformationREACH, M.Communications in mathematical physics. 1988, Vol 119, Num 3, pp 385-402, issn 0010-3616Article

Fundamental solutions for multivariate difference equationsDE BOOR, C; HÖLLIG, K; RIEMENSCHNEIDER, S et al.American journal of mathematics (Print). 1989, Vol 111, Num 3, pp 403-415, issn 0002-9327Article

Closed-form expressions for integrals of traveling wave reductions of integrable lattice equationsTRAN, Dinh T; VAN DER KAMP, Peter H; QUISPEL, G. R. W et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 22, issn 1751-8113, 225201.1-225201.20Article

Relations matricielles pour hyperbinomiales = Matrix relations for hyperbinomialsTHEORET, P.Annales des sciences mathématiques du Québec. 1995, Vol 19, Num 2, pp 197-212, issn 0707-9109Article

ON OPTIMAL ESTIMATES FOR THE SOLUTIONS OF LINEAR DIFFERENCE EQUATIONS ON THE CIRCLE.RUSSMANN H.1976; CELEST. MECH.; NETHERL.; DA. 1976; VOL. 14; NO 1; PP. 33-37; BIBL. 3 REF.; (CONF. MATH. METHODS CELESTIAL MECH. 5. PROC.; OBERWOLFACH; 1975)Conference Paper

Lax forms of the q-Painlevé equationsMURATA, Mikio.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 11, issn 1751-8113, 115201.1-115201.17Article

Équations aux différences = Differences equationsCHEN, Guoting; DELLA DORA, Jean.Techniques de l'ingénieur. Sciences fondamentales. 2007, Vol AFM1, Num AF104, AF104.1-AF104.13Article

Conservation laws for NQC-type difference equationsRASIN, Olexandr G; HYDON, Peter E.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 45, pp 14055-14066, issn 0305-4470, 12 p.Article

  • Page / 162